Re: [MOL] Hi everyone [03462] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Hi everyone



Please do call the oncologist , it sounds concerning . 

Per the ativan-
If someone has taken a daily dose of ativan for an extended period of time and
then abruptly discontinues the drug , it is possible that they could have some
difficulty . It could come in the form of withdrawls or a rebound effect . The
typical approach is to slowly reduce the dosage over a period of weeks . I
don't know if this would apply to your situation but thought you should know .
Take Care
 Joseph Cane
P.S. It doesn't sound like the ativan is the culprit . 
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------